# SDR HEEA0013477

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Gage
- Part number: 206075682107
- Condition: Erratic
- Location: Gas Producer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER GAGE SMALL NEEDLE IS ERRATIC.
